Endoscopy and Fungus

So A few day days ago I had an endoscopy. The GI could not find anything wrong. No ulcers or hernia's or anything. Made me feel better. But she said that my shortness of breathe and throwing up saliva could be a fungus. I was still out of it that I did not hear if it was in my stomach or esophagus.

She prescribed fluconazale, but I think I had an allergic reaction to it. My cheeks were numb and so were my lips. My face, head, and body was tingling. Rushed to the ER. They told me to stop taking it. My GI is gone on vacation for two weeks and Im left with shortness of breathe, throwing up saliva, and feeling like my throat is full of saliva.

Any one has had any experience with stomach fungus?

2 Replies

oldestnewest
  • It might be thrush / candidiasis, for which there are medications available. Did the doctor offer an alternative?

    There are also some notes about avoiding yeast in food etc that come towards the end of 'A Patient's Guide to Achalasia' that you can download from a link towards the bottom of this page:

    opa.org.uk/pages/achalasia....

  • thanks i'll read it. The doctor is on vacation so no alternative. I'm going to go see my regular Doctor and see what he thinks.

You may also like...